Yangqin Fang

·Paper Publications

Current position: 英文主页 > Scientific Research > Paper Publications
  • [1] ,Yangqin Fang.Local $ C^{1,\beta} $-regularity at the boundary of two dimensional sliding almost minimal sets.:T AM MATH SOC
  • [2] ,Yangqin Fang.On the convergence of almost minimal sets for the Hausdorff and varifold topologies.:JMPA
  • [3] ,Yangqin Fang,Sławomir Kolasiński.Existence of solutions to a general geometric elliptic variational problem:Calc. Var. Partial Differential Equations
  • [4] ,Yangqin Fang.Hölder regularity at the boundary of two-dimensional sliding almost minimal sets:Advances in Calculus of Variations.2018,11(1):29-63
  • [5] ,Yangqin Fang.Existence of minimizers for the Reifenberg Plateau problem:Ann. Scuola Norm. Sup. Pisa Cl. Sci..2016,16(5):817–844
  • total5   1/1 
    firstpreviousnextlast